# SDR DALA2017061204638

- Difficulty date: June 9, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 66,213 hours, 21,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE.  SECURED EMERGENCY EXIT SIGN.  OK FOR SERVICE IAW AMM 33-24.
